| Catalog Number |
0165L18 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during placement the foley catheter valve came off.
Additional Manufacturer Narrative
The initial reporter's address: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed- cause unknown.Based on the attached photo, it was observed that the valve and cap detached from the inflation funnel of the catheter.The potential root cause for this failure could be cap not fully fitted on to funnel.The labeling and instructions for use were found to be adequate.A review of the lot file showed no rejects or rework associated with this issue.No non conformities or discrepancies were identified in any of the dhrs.Therefore, no additional action required at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during placement the foley catheter valve came off.
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.Based on the attached photo, it was observed that the valve and cap detached from the inflation funnel of the catheter.However, further functional testing could not be performed since there are only photo provided for investigation.The potential root cause for this failure could be cap not fully fitted on to funnel.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action required at this time.Correction: d,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during placement the foley catheter valve came off.